# SDR 5RWA202001220000

- Difficulty date: December 10, 2018
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N753PS
- Make and model: Cirrus SR22T
- Aircraft serial: 0309
- Engine: Cont TSIO550K
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Journal
- Part number: TCM65664414
- Part serial: R11LA240
- Condition: Cracked
- Location: Crankshaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION IT WAS DISCOVERED THE NR 6 CYLINDER WAS BELOW LIMITS ON COMPRESSION CHECK.  WHILE REPLACING THE PISTON AND  PISTON PIN THE TECHNICIAN DISCOVERED A CRACK PROPAGATING FROM THE CRANKSHAFT BEARING JOURNAL TO THE EDGE OF THE 7TH STUD.  THIS ENGINE HAS BEEN REMOVED FROM SERVICE AND WILL BE REPAIRED OR OVERHAULED.  TOTAL TIME ON ENGINE SINCE NEW 1810.3
